# SDR NOCA06310

- Difficulty date: September 18, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRE LP 1 STATUS MSG.  CLEANED WAFER CONNECTORS AT M683 RIGHT ENGINE FIRE DETECTION CARD, T/S PER FIM 26-11-00 FIG 104 ALL LOOPS RESISTANCE & INSULATION CHECKS WITH IN LIMITS SYSTEM, OK FOR SERVICE.
